Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Chebyshev expansions for modified Struve and related functions

Author: Allan J. MacLeod
Journal: Math. Comp. 60 (1993), 735-747
MSC: Primary 65D20; Secondary 33C10
MathSciNet review: 1176713
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the approximation of the modified Struve functions $ {{\mathbf{L}}_0}$ and $ {{\mathbf{L}}_1}$, and the related functions $ {I_0} - {{\mathbf{L}}_0}$ and $ {I_1} - {{\mathbf{L}}_1}$, where $ {I_0},{I_1}$ are modified Bessel functions. Chebyshev expansions are derived to an accuracy of 20D for these functions. By using generalized bilinear and biquadratic maps we optimize the number of coefficients for 20D accuracy.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33C10

Retrieve articles in all journals with MSC: 65D20, 33C10

Additional Information

Keywords: Struve functions, Chebyshev expansions, testing
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society